# SDR USAA920081968

- Difficulty date: October 25, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03055380546/002 CRACK IN FRAME/SIDE FRAME AT BS 500D AT FASTENER JUST BELOW S13L.  REPAIRED FRAME/SIDE FRAME AT BS 500D AT FASTENER JUST BELOW S13L IAW TYPICAL REPAIR NR 53-10-21A.
